# SDR RAIA9911013

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

9431 - STL - LEFT TTL SYSTEM TEST FAILED.  MAINTENANCE REPLACEDTOQUE LIMITING BYPASS VALVE FOR LEFT ENGINE.
